# SDR CALA2025110911016

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 86,023 hours, 16,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 37 TO 43 DO NOT ILLUMINATE, CONFIRMED FAULT. REPAIRED CONNECTOR AT 37D REF SWPM 20-42-01. EMG PATHWAY LIGHTS OP CHK GOOD.
